# SDR USAASB98264

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PIT - FLIGHT WAS EN ROUTE FROM BOS, WHEN THE CREW RECEIVED A RIGHT MLG UNSAFE INDICATION.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT PIT.  (M)
